# SDR 03FDEA00713

- Difficulty date: April 30, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FOUND OUTBOARD FLAP, INBOARD MOST HINGE FITTING FLAP SIDE,   AFT MOST HOLE LOCATION QTY. 1 EACH OUTBOARD MOST FACE WITH CORROSION.  REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-69246 - WINGS - TRAILING EDGE   AND TRAILING EDGE DEVICES - RH OUTBOARD FLAP/INBOARD FLAP HINGE SUPPORT - REPAIR.
